# SDR 2005UALA01505

- Difficulty date: December 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 21,610 hours, 3,010 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W4320
- Condition: Damaged
- Location: Bs 345
- Part time: 21,611 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE BELOW DOOR ONE RIGHT.
